# SDR MASA2014053031126

- Difficulty date: May 22, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 45,637 hours, 40,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE FILLER STRIPS COVERING UP THE EMERGENCY LIGHTS.  REPOSITIONED CENTER ISLE STRIPS.
